# SDR AALA20120321019

- Difficulty date: March 21, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N39356
- Make and model: Boeing 767323
- Aircraft serial: 24037
- Aircraft time: 100,042 hours, 16,173 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part serial: 000248
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 8 SLAT HAS DELAMINATION OUTBOARD AFT CORNER.  INSTALLED FILLER AND DOUBLER PER SRM 51-70-10-2R.
